A blowup result for the periodic NLS without gauge invariance

Tadahiro Oh*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract

In this note, we prove a finite-time blowup result for the periodic nonlinear Schrodinger equation on T^d with nonlinearity vertical |u|^p for p > 1. In particular, our blowup result holds above the Strauss exponent. This is in contrast with the non-periodic setting, where global existence for small data is known above the Strauss exponent.

Original languageEnglish
Pages (from-to)389-392
Number of pages4
JournalComptes Rendus Mathématique
Volume350
Issue number7-8
DOIs
Publication statusPublished - Apr 2012

Cite this